Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 570136, 8 pages
http://dx.doi.org/10.1155/2010/570136
Research Article

Application of Periodized Harmonic Wavelets towards Solution of Eigenvalue Problems for Integral Equations

1diFarma, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy
2Department of Mathematics and Computer Science, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 12 October 2009; Accepted 19 November 2009

Academic Editor: Alexander P. Seyranian

Copyright © 2010 Carlo Cattani and Aleksey Kudreyko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani and Aleksey Kudreyko, “Application of Periodized Harmonic Wavelets towards Solution of Eigenvalue Problems for Integral Equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 570136, 8 pages, 2010. https://doi.org/10.1155/2010/570136.